Alert archive / Indiana / Flash Flood Warnings in 2014
Flash Flood Warning 58, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Sep 2, 2014, 3:20 AM EDT for 4 counties in Indiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2014, 3:20 AM EDT (07:20 UTC)
- Expired
- Sep 2, 2014, 6:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, IN, Greene County, IN, Monroe County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 70 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 3:30 AM EDT | HEAVY RAIN 2.12 | Spencer, IN | |
| Sep 2, 5:00 AM EDT | HEAVY RAIN 2.69 | 4 Ene Jasonville, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 1331 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
069
WGUS53 KIND 020720
FFWIND
INC021-055-105-119-021030-
/O.NEW.KIND.FF.W.0058.140902T0720Z-140902T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 AM EDT TUE SEP 2 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN GREENE COUNTY IN SOUTHWEST INDIANA...
NORTHERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHERN OWEN COUNTY IN WEST CENTRAL INDIANA...
SOUTHWESTERN CLAY COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 630 AM EDT
* AT 319 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR IS ESTIMATING OVER 2 INCHES OF RAIN HAS FALLEN
OVER THE PAST HOUR WITH ANOTHER INCH OR MORE POSSIBLE OVERNIGHT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LINTON AND SPENCER.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...EEL
RIVER...WHITE RIVER...MUDDY FORK...JACK CREEK...INDIAN
CREEK...BEANBLOSSOM CREEK...FISH CREEK...LICK CREEK...BIG
BRANCH...LEMON CREEK...RICHLAND CREEK...BLACK CREEK...FOURMILE
CREEK...LATTAS CREEK...WHITE OAK CREEK...WATKINS CREEK...RATTLESNAKE
CREEK...RACCOON CREEK...ELLISTON CREEK...MCCORMICKS CREEK...MILL
CREEK...NAANS BRANCH...LIMESTONE CREEK...JACKS DEFEAT CREEK...BUTLER
CREEK...WEST FORK LICK CREEK...SULPHUR CREEK...SIXMILE CREEK...WEST
FORK CREEK...BRYANT CREEK...STEPHENS CREEK...BUNNELL BRANCH...BEECH
CREEK...LAGOON CREEK...CAMP CREEK...GOOSE CREEK...LITTLE RACCOON
CREEK...STOUT CREEK...GRIFFY CREEK...MUD CREEK...BUCK CREEK...POND
CREEK AND ORE BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR MORE ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3927 8724 3938 8663 3934 8663 3934 8651
3923 8641 3897 8724
$$
KOCH1 follow-up statement
402
WGUS73 KIND 020819
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
419 AM EDT TUE SEP 2 2014
INC021-055-105-119-021030-
/O.CON.KIND.FF.W.0058.000000T0000Z-140902T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY-GREENE-MONROE-OWEN-
419 AM EDT TUE SEP 2 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CLAY...
NORTHERN GREENE...NORTHERN MONROE AND SOUTHERN OWEN COUNTIES UNTIL
630 AM EDT...
AT 417 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR
HAS ESTIMATED THAT OVER 3 INCHES OF RAIN HAS FALLEN OVER PARTS OF
THE AREA IN LESS THAN 2 HOURS. ANOTHER INCH OR MORE IS POSSIBLE BY
DAYBREAK.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
LINTON AND SPENCER.
AT 330 AM EDT...2.12 INCHES OF RAIN WAS REPORTED AT A MESONET SITE.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
EEL RIVER...WHITE RIVER...MUDDY FORK...JACK CREEK...INDIAN CREEK...
HONEY CREEK...BEANBLOSSOM CREEK...FISH CREEK...LICK CREEK...BIG
BRANCH...LEMON CREEK...RICHLAND CREEK...BLACK CREEK...FOURMILE
CREEK...LATTAS CREEK...WHITE OAK CREEK...WATKINS CREEK...RATTLESNAKE
CREEK...RACCOON CREEK...ELLISTON CREEK...MCCORMICKS CREEK...MILL
CREEK...NAANS BRANCH...LIMESTONE CREEK...JACKS DEFEAT CREEK...BUTLER
CREEK...WEST FORK LICK CREEK...SULPHUR CREEK...SIXMILE CREEK...WEST
FORK CREEK...BRYANT CREEK...STEPHENS CREEK...BUNNELL BRANCH...BEECH
CREEK...LAGOON CREEK...CAMP CREEK...GOOSE CREEK...LITTLE RACCOON
CREEK...STOUT CREEK...GRIFFY CREEK...MUD CREEK...BUCK CREEK AND POND
CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR MORE ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3927 8724 3938 8663 3934 8663 3934 8651
3923 8641 3897 8724
$$
KOCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 2:56 AM EDT, 24 minutes earlier.
Area forecast discussion, Sep 2, 2:56 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 256 AM EDT TUE SEP 2 2014 .UPDATE...THE SYNOPSIS...NEAR TERM...AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 256 AM EDT TUE SEP 2 2014 AN UPPER TROUGH AND COLD FRONT WILL BRING RAIN TO CENTRAL INDIANA EARLY THIS MORNING WHICH WILL DIMINISH THROUGH THE DAY. AFTER A BRIEF BREAK THANKS TO HIGH PRESSURE ON WEDNESDAY...ANOTHER FRONTAL SYSTEM WILL BRING MORE RAIN CHANCES THURSDAY THROUGH SATURDAY. THIS WEEK WILL SEE NEAR TO ABOVE AVERAGE TEMPERATURES GIVE WAY TO BELOW AVERAGE NUMBERS BY THE WEEKEND. && .NEAR TERM.../TODAY/ ISSUED AT 256 AM EDT TUE SEP 2 2014 SHOWERS AND THUNDERSTORMS CONTINUE TO OVERSPREAD CENTRAL INDIANA EARLY THIS MORNING. STRONGEST STORMS AND HEAVIEST RAIN IS ACROSS THE SOUTHERN FORECAST AREA WHERE BETTER INSTABILITY AND MOISTURE RESIDE. EXPECT RAIN TO CONTINUE THROUGH THE REST OF THE NIGHT AS RADAR SHOWS RAIN EXTENDING WELL BACK INTO MISSOURI AND AN UPPER JET STILL MOVING THROUGH. EXPECT A GRADUAL SOUTHWARD SHIFT AS STEERING WINDS VEER AND BEST INSTABILITY SHIFTS SOUTH. WILL GO HIGH POPS BEFORE 12Z AND USE A PRE-FIRST PERIOD IN THE TEXT FORECAST. HEAVY RAIN/FLOODING WILL BE A THREAT ACROSS THE SOUTHERN FORECAST AREA. AFTER 12Z WILL CONTINUE LIKELY POPS FAR SOUTH BUT TAPER TO CHANCE POPS ACROSS THE NORTHERN FORECAST AREA. FORCING WILL WEAKEN DURING THE DAY AS UPPER JET SHIFTS EAST AND COLD FRONT SINKS SOUTH THROUGH THE AREA. WILL GRADUALLY LOWER POPS THROUGH THE DAY...WITH MOST AREAS DRY BY MID AFTERNOON. FOR TEMPERATURES TRENDED TOWARD THE COOLER MET MOS WITH CLOUDS AND RAIN THIS MORNING HELPING KEEP TEMPERATURES DOWN. && .SHORT TERM.../TONIGHT THROUGH THURSDAY NIGHT/ ISSUED AT 256 AM EDT TUE SEP 2 2014 FOCUS IS ON ANY CHANCES FOR RAIN THROUGH THE PERIOD. MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED. WEAK HIGH PRESSURE WILL BUILD IN TONIGHT AND PROVIDE DRY CONDITIONS. MAV MAY BE OVERDOING EXTENT OF DRIER AIR THAT WORKS INTO THE AREA SINCE FLOW REMAINS MORE ZONAL. WILL GO WARMER THAN MAV MOS FOR LOWS SOME AREAS...ESPECIALLY NORTH. ON WEDNESDAY THE WEAK HIGH WILL REMAIN IN CONTROL FOR MOST OF THE DAY...BUT THE OLD FRONT WILL BEGIN TO MOVE NORTHEAST AS A WARM FRONT LATER IN THE DAY. FORCING AND MOISTURE APPEAR TO BE TOO LIMITED TO MENTION POPS ACROSS THE AREA. TOOK A BLEND OF MOS FOR HIGHS. WEDNESDAY NIGHT THE WARM FRONT WILL MOVE INTO THE AREA BUT AGAIN FORCING DOESN/T LOOK THAT IMPRESSIVE. SREF POPS ARE LOW SO WILL KEEP THE FORECAST AREA DRY. WEAK FORCING WILL CONTINUE ON THURSDAY WITH THE FRONT IN THE AREA. NOT SURE THAT ANYTHING WILL DEVELOP AND SREF POPS ARE AGAIN LOW...BUT SINCE MOST OF THE AREA ALREADY HAD POPS IN DID NOT WANT TO FLIP-FLOP. WENT SLIGHT CHANCE POPS. THURSDAY NIGHT WILL BE DRY AS AN APPROACHING COLD FRONT WILL REMAIN FAR ENOUGH NORTHWEST TO NOT HAVE AN IMPACT ON THE AREA. && .LONG TERM /FRIDAY THROUGH MONDAY/... ISSUED AT 250 AM EDT TUE SEP 2 2014 THE WEEKEND WILL START OFF WITH WARM...HUMID AND UNSETTLED WEATHER AND THEN TRANSITION TO COOLER AND DRY WEATHER LATE IN THE WEEKEND AND THROUGH EARLY NEXT WEEK. REGIONAL BLEND GOOD CHANCE POPS LOOK GOOD FRIDAY AND FRIDAY NIGHT WITH POPS DECREASING NORTH BEHIND THE FRONT ON SATURDAY. AFTERNOON HIGHS IN THE UPPER 80S AND LOWER 90S FRIDAY EXPECTED TO DROP OFF MARKEDLY TO THE 70S BY SATURDAY. && .AVIATION /DISCUSSION FOR 020600Z TAF ISSUANCE/... ISSUED AT 1202 AM EDT TUE SEP 2 2014 CONDITIONS SHOULD DETERIORATE SHORTLY WITH THE ARRIVAL OF ORGANIZED CONVECTION. WINDS SHOULD REMAIN AROUND 5-10 KTS OUT OF THE SOUTHWEST WITH THE EXCEPTION OF GUSTS WITHIN THUNDERSTORMS. THUNDERSTORMS ARE MOVING ENE FROM ILLINOIS AND SHOULD BE OCCURRING OVER MOST OF THE SITES BY AROUND 6Z. RAIN AND THUNDERSTORMS COULD REMAIN OVER THE SITES FOR SEVERAL HOURS BUT LATEST GUIDANCE MOVES THEM OUT A LITTLE FASTER THAN PREVIOUS FORECAST. THUS TRENDED THEM MOVING OUT A LITTLE FASTER ESPECIALLY AT KLAF BUT STAYING THE LONGEST AT KBMG. EXPECT MOSTLY MVFR CONDITIONS WITHIN THUNDERSTORMS WITH SOME IFR HEAVY RAIN POSSIBLE. DRY AIR WILL ADVECT IN BY LATE MORNING/EARLY AFTERNOON AND WITHIN A FEW HOURS SHOULD MIX CEILINGS/VISIBILITIES BACK UP TO VFR FOR TUESDAY AFTERNOON/EVENING. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....MK AVIATION...CP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Sep 1, 5:15 PM EDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 515 PM EDT MON SEP 1 2014 INZ021-028>031-035>049-051>057-060>065-067>072-021000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 515 PM EDT MON SEP 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: NUMEROUS THUNDERSTORMS WILL OCCUR LATE TONIGHT. SOME OF THESE COULD PRODUCE HEAVY RAINFALL AND MINOR FLOODING. A FEW STRONG STORMS WITH GUSTY WINDS AND SMALL HAIL ARE POSSIBLE. HOWEVER WE ARE NOT EXPECTING ANY OUTBREAKS OF SEVERE WEATHER AT THIS TIME. HAZARDS: HEAVY RAIN AND FLOODING...GUSTY WINDS AND SMALL HAIL TIMING: BEST CHANCES FOR STRONG THUNDERSTORMS AND HEAVY RAINFALL WILL BE AFTER MIDNIGHT. DISCUSSION: A COLD FRONT FROM THE WESTERN GREAT LAKES TO NORTHERN MISSOURI WILL MOVE TO CENTRAL INDIANA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE TUESDAY AND AGAIN AT TIMES THURSDAY THROUGH SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. TORRENTIAL RAINFALL PRODUCING LOCALIZED FLOODING...GUSTY WINDS AND DANGEROUS LIGHTNING WILL BE CONCERNS WITH ANY THUNDERSTORM. DISCUSSION: AN EXITING COLD FRONT WILL KEEP THUNDERSTORM CHANCES AROUND ON TUESDAY. ANOTHER FRONTAL SYSTEM WILL BRING ADDITIONAL STORM CHANCES THURSDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... THERE IS A SLIGHT CHANCE OF SPOTTER ACTIVATION LATE TONIGHT. MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Special weather statement, Sep 2, 2:40 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
240 AM EDT TUE SEP 2 2014
INZ053-061-020730-
GREENE-OWEN-
240 AM EDT TUE SEP 2 2014
...STRONG THUNDERSTORM ADVISORY FOR GREENE AND SOUTHERN OWEN COUNTIES
UNTIL 330 AM EDT...
AT 238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LINTON...OR 31 MILES SOUTHEAST OF TERRE
HAUTE...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BLOOMFIELD...
SWITZ CITY...
WORTHINGTON...
FREEDOM...
SOLSBERRY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3917 8713 3917 8706 3919 8705 3925 8668
3892 8668 3897 8720 3916 8721
TIME...MOT...LOC 0640Z 268DEG 25KT 3907 8708
KOCHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 2:24 AM EDT | Flash Flood Warning | IND | Sullivan | 3 hr |
| Sep 2, 2:40 AM EDT | Special Weather Statement | IND | Greene | 50 min |
| Sep 2, 2:54 AM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Monroe | 51 min |
| Sep 2, 4:32 AM EDT | Areal Flood Advisory | IND | Bartholomew, Brown, Johnson, Monroe, Morgan, Rush and 1 more | 3 hr |
| Sep 2, 5:34 AM EDT | Areal Flood Advisory | IND | Sullivan, Vigo | 3 hr |
| Sep 2, 6:31 AM EDT | Areal Flood Advisory | IND | Clay, Greene, Monroe, Owen | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.